BibTeX record: journals/cj/JacksonW74

download as .bib file

@article{DBLP:journals/cj/JacksonW74,
  author    = {D. M. Jackson and
               William W. Wadge},
  title     = {Normal Form Reduction of Probabilistic Computations in Non-Parametric
               Classification},
  journal   = {Comput. J.},
  year      = {1974},
  volume    = {17},
  number    = {3},
  pages     = {249--252},
  url       = {http://dx.doi.org/10.1093/comjnl/17.3.249},
  doi       = {10.1093/comjnl/17.3.249},
  timestamp = {Thu, 02 Oct 2014 02:27:56 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cj/JacksonW74},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}